| Catalog Number |
230782001 |
| Medical Device Problem Codes |
Bent (1059); Connection Problem (2900); Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
07/20/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the surgeon attempted to implant an xtend cta head.When reaming the lateral proximal humerus, the reamer got stuck on the guide and could not be removed.
Additional Manufacturer Narrative
Examination of the submitted devices could not confirm the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.